Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Child got low grade fever, breathing heavy. Taking Motrin. What s the treatment?

My four year old started low grade fever Friday evening. He has been taking Motrin. He is breathing heavy, having a hard time breathing through his nose.
Do you recommend giving him something else like mucinex or something else to clear him up?
Should I take him to in right away or should I wait to take him to after hours pediatrics at 10 am tomorrow morning?
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
Feb 2013

Thank you for your query on Healthcare Magic.

Your child seems having an viral fever.

You can give Tylenol if there is a low grade fever.

If there is a nose block, you can put the nasal saline drops 1 or 2 into nostrils to clear the airways.

But if there is respiratory difficulty even after clearing the airways I advise you to consult ER for the assessment of respiratory system to rule out any lower respiratory tract infection like pneumonia.

Hope I have answered your query.

Answered: Fri, 12 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor